Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: M. Talagrand
Title: Upper and lower bounds for stochastic processes
Additional book information: Modern methods and classical problems, Ergebnisse der Mathematik und iher Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas, 3rd Series of Modern Surveys in Mathematics], Vol. 60, Springer, Heidelberg, 2014, xvi+626 pp., ISBN 978-3-642-54074-5/978-3-642-54075-2, US $149.00

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Antonio Auffinger
Affiliation: Mathematics Department Northwestern University 2033 Sheridan Road Evanston, Illinois 60208
Journal: Bull. Amer. Math. Soc. 53 (2016), 173-177
MSC (2010): Primary 60-01, 60G05, 60G70
Published electronically: August 26, 2015
Review copyright: © Copyright 2015 American Mathematical Society
American Mathematical Society